Is it okay to be experiencing a tingling cheek after getting an eMatrix done on my cheek five days ago?

First E matrix treatment

Doctor Answers 2

Post eMatrix Healing

Swelling and crusting are common side effects of an aggressive eMatrix treatment. It is uncommon that you are experiencing tingling 5 days post eMatrix. I would suggest consulting your physician for an evaluation. Best, Dr. Emer

Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 158 reviews

Yes, depends on power level of eMatix.

Best see your physician. Tingling can be the start of a cold sore or another medical condition. Tingling can occur with RF, especially if the power level is on the high side. Review on power settings in the video below and how I use eMatrix in practice. All the best Dr Davin Lim Australia. 

Davin Lim, MBBS, FACD
Brisbane Dermatologist
4.7 out of 5 stars 56 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.